# SDR SIMA20131222001

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 34,309 hours, 32,203 cycles
- Engine: Allsn AE3007C
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3639 FIRST OFFICER NOTICE GREY SMOKE COMING FROM ENG NR 1 INLET.  GVI OF THE INLET & OUTLET AREA OF THE NR 1 ENG, NO EVIDENCE OF ANY LEAK NOTED AREA WAS FOUND CLEAN & DRY AMM 71-00-00, RRMM 05-50-00.
